# SDR CALA2014060991229

- Difficulty date: June 5, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 43,204 hours, 17,723 cycles
- Engine: Iae V2522A5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON HAS A CRACKED ANGLE OTBD SIDE NEAR RIB 6.  CUT OUT CRACKED SPAR OTBD SIDE NEAR RIB 6 IAW SRM 54-52-12 FIG 211 SH 2.  FABRICATED REPAIR SPLICE & INSTALLED SPLICE REPAIR IAW SRM 54-52-12.  THIS REPAIR DOES NOT REQUIRE SRI INSPECTIONS IAW ABOVE SRM.
